# SDR UALA2012012300450

- Difficulty date: January 21, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 47,674 hours, 5,650 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 363674
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ALONG AISLE BETWEEN DOOR 2 ONE LIGHT INOP.  RELAMPED, OP CK NORMAL.
